# SDR AALA20150816003

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 67,469 hours, 7,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15669
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4R DOOR EXTERNAL EMER LIGHT INOPERATIVE.  R & R EMER POWER SUPPLY PACK IAW AMM 33-51-06.  SYS CHECKED NORMAL.
